# SDR SWIA200312144

- Difficulty date: June 24, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 10,928 hours, 16,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D36604001
- Part serial: 265
- Condition: Malfunctioned
- Location: Emergency Light
- Part time: 5,862 hours, 8,355 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ROW 9B/C INOPERATIVE.  REMOVED AND REPLACED ELBP (AFT) IAW MM 33-50-02.  OPS CHECK GOOD.
